# SDR DALA2024092509422

- Difficulty date: September 16, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 CORROSION ON AFT CARGO LOWER THRESHOLD SIDE PANEL STA 1440-1530 RBL 19. CORRECTIVE ACTION: REMOVED, REPLACED AND INSTALLED LOWER THRESHOLD SIDE PANEL STA 1440 TO 1530, RBL 19 L. (0571952)
